How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Elliot Ruff Your Own Question
Elliot Ruff
Elliot Ruff,
Category: Urology
Satisfied Customers: 1483
Experience:  GP at Whitstable Medical Practice
108371854
Type Your Urology Question Here...
Elliot Ruff is online now

I have one problem, No take no medication just got the

Customer Question

Hi! I have one problem
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: No take no medication just got the problem 4 days ago like this happens when we together with mine girlfriend
JA: Anything else in your medical history you think the Doctor should know?
Customer: No I fill well but I lose interests to have sex
JA: Is this your first time reaching out for information about this? In general, how would you describe your overall health?
Customer: Yes first time
Submitted: 4 days ago.
Category: Urology
Expert:  Elliot Ruff replied 4 days ago.

Good morning, I am Dr Ruff. I am sorry if you have been waiting.

Please can I clarify, your concern is that you lose interest in sex?

Customer: replied 4 days ago.
Expert:  Elliot Ruff replied 4 days ago.

Thank you. And do you find this is more about losing an erection whilst having sex? and if so, are you able to maintain an erection if you were to masterbate?

Customer: replied 4 days ago.
No can not get even to erection when I want this before I can do 4,5 times now I have 4 days I can not do even 1
Expert:  Elliot Ruff replied 4 days ago.

Thank you. So this is a very recent issue?

Customer: replied 4 days ago.
what i can do to came back to normal live
Expert:  Elliot Ruff replied 4 days ago.

Thanks, ***** ***** are you please?

Customer: replied 4 days ago.
36 years old
Expert:  Elliot Ruff replied 4 days ago.

Thank you. So with these symptoms, certainly with an acute history of only a few days and no prior problems, the first thing I would exclude is infection. Inflamation of the the urethra, the prostate and the bladder can contribute in loss of erection, however you would often expect some aching symptoms, increased need to urinate. Other causes are bowel related, such as constipation.

If none of the above apply to you then the next main cause is a combination of lifestyle and psychological. Medication will impact an erection, alcohol suppresses an erection also. Another issue is that if for example you had an issue getting an erection of maintaining an erection, the anticipation of trying to perform again leads to a negative effect on an erection which in turn suppresses this. This is where it can be quite challenging to overcome.

As you now cannot get an erection at all, you need to get a urine sample done, examination, and if these are both normal then you would have the option to use medication to help get an erection with the hope that you would only need to use the medication short term.

I hope this is of some help to you, but I do agree this is rather important to address.

Customer: replied 4 days ago.
Thanks
Expert:  Elliot Ruff replied 4 days ago.

That is my pleasure, I certainly hope you get a solution to this quickly. Take care.